Dual amplitude with arbitrary trajectories

Ramachandran, R. ; Taha, M. O. (1972) Dual amplitude with arbitrary trajectories Physical Review D - Particles, Fields, Gravitation and Cosmology, 5 (4). pp. 1015-1018. ISSN 1550-7998

PDF - Author Version

Official URL: http://prd.aps.org/abstract/PRD/v5/i4/p1015_1

Related URL: http://dx.doi.org/10.1103/PhysRevD.5.1015


A crossing-symmetric amplitude with Regge behavior is proposed. With arbitrary Regge trajectories, it avoids ancestor and ghost difficulties and possesses second-sheet resonances which may be finite in number. The N-point and ππ amplitudes are given.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:39093
Deposited On:06 May 2011 12:56
Last Modified:17 May 2016 21:40

Repository Staff Only: item control page